# SDR 97UAL900212

- Difficulty date: March 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 7057742
- Condition: Corroded
- Location: Pax Door
- Part time: 22,387 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL AT ORD, FLIGHT ATTENDANT WAS UNABLE TO FULLY OPEN NR ONE LEFT PASSENGER DOOR.  DOOR OPENED ONLY THREE-FOURTHS OF THE WAY.  FOUND THE ROTARY SNUBBER FAILED DUE TO CONTAMINATION OF FLUID CAUSED BY CORROSION OF THE COMPENSATOR CHAMBER.  REPLACED THE SNUBBER PER MM 52-11-10. TOTAL CYCLES, 8,420.
